# SDR 2002316001

- Difficulty date: April 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767-300
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 119100
- Part serial: NUMEROUS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Inoperative cargo loading power drive units Since 1-12-02 thru 4-6-02 FWTA has experienced 23 failures of these units. These units are new as the aircraft has a TAT 1502 and TAC 478Failed units have part numbers of 19100-1 and 19100-3. Units removed for inop, broken brackets, will not run, frozen, and no power.
